Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 740816, 12 pages
http://dx.doi.org/10.1155/2011/740816
Research Article

On Limiting Distributions of Quantum Markov Chains

Department of Mathematics, Bowie State University, 14000 Jericho Park Road, Bowie, MD 20715, USA

Received 15 April 2011; Accepted 15 June 2011

Academic Editor: Pei Yuan Wu

Copyright © 2011 Chaobin Liu and Nelson Petulante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Aharonov, A. Ambainis, J. Kempe, and U. Vazirani, “Quantum walks on graphs,” in Proceedings of the 33rd ACM Symposium on Theory of Computing, pp. 50–59, ACM, New York, NY, USA, 2001. View at Publisher · View at Google Scholar
  2. A. Ambainis, “Quantum walks and their algorithmic applications,” International Journal of Quantum Information, vol. 1, no. 4, pp. 507–518, 2003. View at Google Scholar
  3. A. Ambainis, E. Bach, A. Nayak, A. Vishwanath, and J. Watrous, “One-dimensional quantum walks,” in Proceedings of the 33d Annual ACM Symposium on Theory of Computing, pp. 37–49, ACM, New York, NY, USA, 2001. View at Publisher · View at Google Scholar
  4. A. M. Childs, E. Farhi, and S. Gutmann, “An example of the difference between quantum and classical random walks,” Quantum Information Processing, vol. 1, no. 1-2, pp. 35–43, 2002. View at Publisher · View at Google Scholar
  5. E. Farhi and S. Gutmann, “Quantum computation and decision trees,” Physical Review A, vol. 58, no. 2, pp. 915–928, 1998. View at Publisher · View at Google Scholar
  6. J. Kempe, “Quantum random walks—an introductory overview,” Contemporary Physics, vol. 44, no. 4, pp. 307–327, 2003. View at Google Scholar
  7. V. Kendon, “Decoherence in quantum walks—a review,” Mathematical Structures in Computer Science, vol. 17, no. 6, pp. 1169–1220, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. Konno, “Quantum walks,” in Quantum Potential Theory, U. Franz and M. Schurmann, Eds., vol. 1954 of Lecture Notes in Mathematics, pp. 309–452, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Nayak and A. Vishwanath, “Quantum walk on the line,” http://arxiv.org/abs/quant-ph/0010117.
  10. S. E. Venegas-Andraca, Quantum Walks for Computer Scientists, Synthesis Lectures on Quantum Computing, Morgan and Claypool Publishers, 2008.
  11. M. Annabestani, S. J. Akhtarshenas, and M. R. Abolhassani, “Decoherence in a one-dimensional quantum walk,” Physical Review A, vol. 81, no. 3, Article ID 032321, 2010. View at Publisher · View at Google Scholar
  12. M. M. Gettrick, “One dimensional quantum walks with memory,” Quantum Information & Computation, vol. 10, no. 5-6, pp. 509–524, 2010. View at Google Scholar
  13. C. Liu and N. Petulante, “One-dimensional quantum random walks with two entangled coins,” Physical Review A, vol. 79, no. 3, Article ID 032312, 2009. View at Publisher · View at Google Scholar
  14. Y. Shikano and H. Katsura, “Localization and fractality in inhomogeneous quantum walks with self-duality,” Physical Review E, vol. 82, no. 3, Article ID 031122, 2010. View at Publisher · View at Google Scholar
  15. R. Srikanth, S. Banerjee, and C. M. Chandrashekar, “Quantumness in a decoherent quantum walk using measurement-induced disturbance,” Physical Review A, vol. 81, no. 6, Article ID 062123, 2010. View at Publisher · View at Google Scholar
  16. A. Ambainis, Limiting Distributions of Quantum Markov Chains- Tutte Seminar, University of Waterloo, Waterloo, Canada, 2005.
  17. C. Meyer, Matrix Analysis and Applied Linear Algebra, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 2000.
  18. J. Novotný, G. Alber, and I. Jex, “Asymptotic evolution of random unitary operations,” Central European Journal of Physics, vol. 8, no. 6, pp. 1001–1014, 2010. View at Publisher · View at Google Scholar
  19. M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, UK, 2000.
  20. D. Petz, Quantum Information Theory and Quantum Statistics, Theoretical and Mathematical Physics, Springer, Berlin, Germany, 2008.
  21. M. D. Choi, “Completely positive linear maps on complex matrices,” Linear Algebra and Its Applications, vol. 10, pp. 285–290, 1975. View at Google Scholar · View at Zentralblatt MATH
  22. K. Kraus, States, Effects, and Operations, vol. 190 of Lecture Notes in Physics, Springer-Verlag, Berlin, Germany, 1983. View at Publisher · View at Google Scholar
  23. J. Watrous, “Mixing doubly stochastic quantum channels with the completely depolarizing channel,” Quantum Information & Computation, vol. 9, no. 5-6, pp. 406–413, 2009. View at Google Scholar · View at Zentralblatt MATH
  24. D. Pérez-García, M. M. Wolf, D. Petz, and M. B. Ruskai, “Contractivity of positive and trace-preserving maps under Lp norms,” Journal of Mathematical Physics, vol. 47, no. 8, Article ID 083506, 5 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. W. Bruzda, V. Cappellini, H.-J. Sommers, and K. Życzkowski, “Random quantum operations,” Physics Letters A, vol. 373, no. 3, pp. 320–324, 2009. View at Publisher · View at Google Scholar
  26. A. Arias, A. Gheondea, and S. Gudder, “Fixed points of quantum operations,” Journal of Mathematical Physics, vol. 43, no. 12, pp. 5872–5881, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. J. A. Holbrook, D. W. Kribs, and R. Laflamme, “Noiseless subsystems and the structure of the commutant in quantum error correction,” Quantum Information Processing, vol. 2, no. 5, pp. 381–419, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. D. W. Kribs, “Quantum channels, wavelets, dilations and representations of On,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 46, no. 2, pp. 421–433, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. Sanz, D. Pérez García, M. M. Wolf, and J. I. Cirac, “A quantum version of Wielandts inequality,” IEEE Transactions on Information Theory, vol. 56, no. 9, 2010. View at Google Scholar
  30. C. Liu and N. Petulante, “Quantum walks on the N-cycle subject to decoherence on the coin degree of freedom,” Physical Review E, vol. 81, no. 3, Article ID 031113, 6 pages, 2010. View at Publisher · View at Google Scholar
  31. M. M. Wolf, Quantum Channels & Operations Guided Tour, 2010, http://www.nbi.dk/wolf/notes.pdf.
  32. C. Liu and N. Petulante, “On the von Neumann entropy of certain quantum walks subject to decoherence,” Mathematical Structures in Computer Science, vol. 20, no. 6, pp. 1099–1115, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. C. Liu and N. Petulante, “Asymptotic evolution of quantum walks on the N-cycle subject to decoherence on both the coin and position degreesof freedom,” Physical Review A, vol. 84, no. 1, Article ID 012317, 7 pages, 2011. View at Publisher · View at Google Scholar